It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 80 for loss of appetite on lexapro. (0.013 seconds)


... Just want to let you know I am also on Lexapro for over 2 years now. I too had loss of appetite for a while but it take a good 6 weeks for your meds to really kick in and do what they are made to do. ... (24 replies)
... Hi everyone! I started taking Lexapro about a month ago. The first week I only took 2. ... (24 replies)
... Man, I wish I had a loss of appetite! I have gained so much weight since taking Lexapro! It works for me and I'm a lot happier and calmer but HUNGRY!!! ... (24 replies)

... just more anxiety it seems. I just made an apt. with a gastro for next Tuesday hoping he can shed some insight on my loss of appetite and gnawing feeling in the stomach and naseua. I had these symptoms prior to starting the med and was hoping that it would help,but seems they've gotten worse. ... (24 replies)
... weeks now and still have loss of appetite and haven't noticed a significant change in how I feel. Like Crystal, I also worry that something else is going on that they haven't caught. ... (24 replies)
... but still doesn't help with the loss of appetite. ... (24 replies)
... I had good days and bad days as well in the beginning. 5mg is a pretty low dose. I actually started on 2.5mg hoping to get used to it and not have side effects when I bumped it up, but that wasn't true. I felt it again with 5mg. ... (24 replies)
... knots in stomach, loss of appetite, tired and also anxiety seems to be worse as well. ... (36 replies)
... I have been on Lexapro for 5 weeks now and still don't have much of an appetite. I take 5 ML and many people on this board have suggested that I take 10 ML, however, I am concerned about having even more loss of appetite with upping the dose. I have an apt. ... (6 replies)
... weeks. My appetite isn't all the way back as well. ... (24 replies)
Back on Lexapro
Mar 20, 2016
... I was on lexapro for 10 yrs and got off kt 6.5 months ago. Lately all my anxiety and depression has come back with a vengeance. ... (0 replies)
... oving as well. I still have my stomach issue, but the anxiety has gotten a lot better. I seem to have a more positive outlook as well. I'm approaching 6 weeks on Lexapro so I think I'm almost at its full benefit. I may be ok with the 10mg dose for a while. I went to the GI today and he wants to perform an endoscopy. ... (24 replies)
... huge circles under them and I could not leave my room to drive anywhere. I was afraid of everything I did. It took from October to Now... to get me somewhat functioning like a normal human being. ... (4 replies)
... Those initial side effects do go away. The first week or so of anxiety will be increased, but Xanax or some benzo will help with that. I went through it. ... (4 replies)
... is yours more emotional anxiety or physical anxiety where you have all the symptoms of feeling sick, panicky? ... (8 replies)
... Yes, when you adjust a Lexapro dose you get to go through the exact same side effects ALL over again. Very frustrating. ... (24 replies)
... hello fox, just thought id share my experience with lexapro.. I took lexapro for 10 yrs. I stopped taking it for two reasons, i wanted to become pregnant and i also gained about 20 lbs while i was on it. ... (4 replies)
... Yes, I do a lot. I have GERD and some other stomach problem I'm unsure of yet. My stomach burns and I have hunger pains after I eat. I've taken so many PPIs, I only have one more to try. ... (24 replies)
... had reached an all time high. I wake up with a tremor and nausea. I tried some valium that I had for flying and that seemed to help. My doctor suggested I try lexapro but since I had felt I had beaten this health anxiety before I could do it again. Well, when my life started to suffer I decided to try the lexapro. ... (3 replies)
... ax for the past month, but my doctor insisted that I try Lexapro. I HATE these meds! I've been experiencing bad sad effects and had to force myself to continue on this path. When will the nausea and headaches subside? ... (24 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 08:26 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!